# SDR DALA1124799871

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L/23 KEEL AREA FRAME STA 832 LOWER SIDE HAS CORROSION. CPCPTASK 55-53300.  REMOVED 2 EA ANGLES AT STA 812 & 832. REMOVED CORROSION FROM STA 812 ANGLE.  BOTH FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  FABBED 2 & INSTALLED 2EA ANGLES IAW DC-9 SRM 51-30-2, 51-10-2, 51-10-4 & 51-10-3.
